# SDR FOTR20006NR1794

- Difficulty date: February 3, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Component: Foreflap
- Component part number: 6521631
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FORE FLAP WBL 348 CRACK ON SKIN FWD OF FITTING.  REPAIRED ON FASI W/O 20006, NR 01794.  INSTALLED REPAIR DOUBLER TO RT OTBD FOREFLAP AT WS 348 IAW SRM 57-50-2, FIG 4 AND 57-50-4 FIG 1 REV 102.  MATERIAL USED: 2024-T3, DIM.; 5 X 3 X 0.063.
